Top OTC Medications & Treatments of October 2020

June 10, 2020 By Norma Costa

We present you a rating of 10 best OTC Medications & Treatments of October 2020 based on customer reviews with descriptions of technical characteristics, reviews, and video reviews.

9.6
Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct

Approx. price: $30. You may saved up to 43%.

Key Features:

  • 45-count bottle of Zyrtec 24 Hour Allergy Relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, including runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
  • These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day
  • This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, and grasses
  • Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines
  • Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose
9.4
Abreva Docosanol Cold Sore Treatment 10% Cream Tube, Only FDA Approved Treatment for Cold Sore and Fever Blister, 2g Tube (Pack of 2)

Approx. price: $42.

Key Features:

  • Healing cream for treating cold sores and fever blisters on the face or lips
  • Shortens the duration of tingling, pain, burning and itching symptoms
  • Delivers best results when treated at the first tingle
  • Penetrates deep into the skin to the source of the spreading virus
  • Available in a Twin pack that includes 2 tubes
  • HSA and FSA eligible product
3
The Affordable OTC Medications & Treatments

GoodSense Omeprazole Delayed Release Tablets 20 mg, 42 Count

Perrigo Company

9
GoodSense Omeprazole Delayed Release Tablets 20 mg, 42 Count

Approx. price: $18.

Key Features:

  • EFFECTIVE: Compare GoodSense Omeprazole Delayed Release Tablets 20 mg to Prilosec OTC. The active ingredient in these delayed release tablets is Omeprazole 20 mg. It works as an acid reducer to treat frequent heartburn.
  • TREATS FREQUENT HEARTBURN: These acid reducer pills treat frequent heartburn that occurs 2 or more times a week.
  • ACID REDUCER: Omeprazole 20 mg is a Proton Pump Inhibitor (PPI) that deactivates pumps in the stomach lining to inhibit acid production at the source.
  • 14-DAY COURSE OF HEARTBURN TREATMENT: Taken once every 24 hours for 14 days, Omeprazole Delayed Release Tablets 20 mg is not intended for immediate relief of heartburn and may take 1 to 4 days for full effect.
  • TIPS FOR MANAGING HEARTBURN: Do not lie flat or bend over soon after eating. Do not eat late at night or just before bedtime. Certain foods or drinks are more likely to cause heartburn, such as rich, spicy, fatty and fried foods.
8.7
Calming Comfort ThermaComfort Weighted Hot/Cold Neck Shoulder Wrap- Deep Pressure Therapy, Herbal Aromatherapy, Comfort Fit Design- 5 lbs

Approx. price: $27.

Key Features:

  • 5LB WEIGHTED NECK WRAP – ThermaComfort Weighted Hot or Cold Neck Wrap allows you to relax & rejuvenate at home every day! Weighted clay beads provide deep tissue stimulation which helps relieve tension, soothe pain, relax sore muscles, joints, back/neck, and relax. The weighted design, warming and cooling features, soft velveteen material, and herbal aromatherapy help calm and comfort your mind!
  • USE HOT OR COLD - The weighted neck wrap can be applied hot or cold for additional comfort & to ease aches and tension. To use it warm, simply put in the microwave to heat up; to use it cool, let rest in the refrigerator or freezer for one to two hours. Includes storage pouch for when you are warming or cooling to keep your weighted wrap clean.
  • CLAY BEADS & AROMATHERAPY FILLING – ThermaComfort is filled with a mix of weighted clay beads and a natural herbal blend. The 5 pound weight is heavy enough to provide pressure for deep tissue stimulation. Aromatherapy releases a subtle scent that provides a refreshing experience & overall relaxation.
  • USE ANYWHERE & ON THE GO – Create a spa-like oasis in your own home - sitting on the couch, lying in bed, working at your desk, in the car,– use it whenever and wherever you need weighted comfort – even if you’re walking or standing! Use ThermaComfort for pain relief, relaxation, a neck warmer, or a neck cooling pack.
  • COMFORT FIT DESIGN –ThermaComfort is designed to cover your neck and shoulders to give you full comfort coverage. The breathable velveteen fabric is soft to the touch and conforms to your body’s natural shape. The high collar design covers the back of your neck and the wide shoulder spread sits comfortably & stays in place! ThermaComfort weighs 5 lbs and comes with a storage pouch for protection!
8.2
Vicks DayQuil and NyQuil SEVERE Cough, Cold and Flu Relief, 48 LiquiCaps (32 DayQuil and 16 NyQuil) - Sore Throat, Fever, and Congestion Relief, Day or Night (Packaging May Vary)

Approx. price: $16. You may saved up to 22%.

Key Features:

  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Guaifenesin helps Loosen Phlegm (Mucus) And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
8
Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray - 144 Sprays (Pack of 2)

Approx. price: $38. You may saved up to 9%.

Key Features:

  • Two 144-spray bottles of Flonase Allergy Relief Nasal Spray, 24 Hour Non Drowsy Allergy Medicine, Metered Nasal Spray
  • The most prescribed allergy medicine, Flonase provides nasal congestion relief and alleviates runny nose, sneezing, itchy nose and watery, itchy eyes
  • The most doctor recommended brand in allergy relief, Flonase creates an allergy shield at the source of your symptoms for unsurpassed symptom relief
  • Fluticasone propionate allergy medication controls seasonal and year-round allergy symptoms
  • 24 hour allergy medicine that delivers prescription-strength relief all day and night
  • Easy to use allergy nasal spray formulated for adults and children 12 years of age and older
  • Use up to two sprays in each nostril daily
  • Use up to two sprays in each nostril daily
7.6
Mucinex DM Expectorant and Cough Suppressant 12-Hour Relief Tablets, 68ct, Contains 600 mg Guaifenesin & 30 mg Dextromethorphan HBr, Controls Cough & Thins & Loosens Mucus

Approx. price: $18.

Key Features:

  • Controls cough and thins & loosens mucus to make coughs more productive and help relieve chest congestion.
  • Immediate and Extended Relief that lasts up to 12 hours. Mucinex pantented bi-layer tablet contains an immediate-release layer on one side and extended-release layer on the other side which allows extended relief for up to 12 hours
  • Dosage: Adults and children 12 years of age and over: 1 or 2 tablets every 12 hours. Do not exceed 4 tablets in 24 hours. Children under 12 years of age: Do not use.
  • Mucinex is the #1 doctor recommended OTC expectorant among Internists, General Practitioners & Family Practitioners
  • TRUST MUCINEX: Mucinex is the #1 doctor recommended OTC expectorant and the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families
  • STOCK UP AND SAVE: Did you know, if you use Mucinex 12 Hour often you can and save when you buy higher count packs
  • Active Ingredients: Guaifenesin 600 mg (expectorant) & Dextromethorphan HBr 30 mg (cough suppressant) (In each extended-release bi-layer tablet)
7.6
Tech Love XXL Electric Heating Pad for Neck Shoulder and Back Pain Relief with Fixation Strap Moist Heat Pad with Auto Shut Off Extra Large 20'' x 28'' - Maya Blue

Approx. price: $62.

Key Features:

  • Extra Large Heating Pad for Full BackPain Relief. XXL size 20" x 28" to provide full back heating therapy and targeted relief on neck, shoulders and abdomen, hips, knees and legs .Relieve pain and muscle soreness to the most extent.
  • Soft and Fast-heating Electric Heat Pad . Heats up to in 30 seconds for faster pain relief.Ultra soft microplush offers maximum comfort for daily use.6 temperature setting,2 Hr and 6 Hr Auto off, just choose the best for yourself.
  • Dry or Moist Heating Pad - Moist heating provides deep penetrating heat, enhances the therapeutic effect of aching area and increases blood flow. Dry heat makes it ideal for woman’s body warmer. Best heating pad for cramps.
  • Detachable and Washable Heated Pad- Thanks to removable digital LCD controller, this xlarging heating pad is machine washable for easy care.A Portable Travel Pouch also included.
  • UL listed Tech Love heating pads provide safety and stable heat for full body pain relief.1 Year Warranty & 60 Days Free of Return For 100% Satisfaction Guarantee.
7.1
Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

Approx. price: $11. You may saved up to 28%.

Key Features:

  • Contains (1) box of (30) quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief
  • Sambucol Black Elderberry Cold & Flu Relief provides fast, temporary, homeopathic relief from cold & flu symptoms like nasal and sinus congestion, runny nose, sore throat, coughing, sneezing, chills & fever; Take at the first sign of cold and flu symptoms
  • Recommended for the whole family, Sambucol Cold and Flu Relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water
  • Sambucol Black Elderberry Cold & Flu Relief is suitable for vegetarians, non drowsy, and non habit forming; It has no known drug interactions or side effects and provides temporary, quick relief from nasal & sinus congestion, coughing, chills, and fever
6.7
Excedrin Migraine Caplets for Migraine Pain Relief, 200 count

Approx. price: $20. You may saved up to 20%.

Key Features:

  • Excedrin Migraine is the 1st nonprescription migraine medicine approved by the FDA to treat symptoms of a migraine
  • For some, Excedrin Migraine starts to relieve migraine pain in 30 minutes
  • Recommended as first line therapy in the treatment of a migraine
  • Relieves pain, nausea and sensitivity to light and sound
  • Acetaminophen, aspirin, and caffeine formula creates a fast acting solution that effectively treats migraine symptoms

OTC Pain Medication: What You Need to Know

QPExperts.com is a participant in the Amazon Services LLC Associates Program and eBay Partner Network, and we get a commission on purchases made through our links.